ESTIMATION OF THE DISTRIBUTION FUNCTION AND ITS FITNESS

Research output: Contribution to journalArticle

Original languageEnglish
JournalMathematica Japonica
Volume38
Issue number2
Publication statusPublished - 1993

Cite this

ESTIMATION OF THE DISTRIBUTION FUNCTION AND ITS FITNESS. / Nagahata, Hidekazu.

In: Mathematica Japonica, Vol. 38, No. 2, 1993.

Research output: Contribution to journalArticle

@article{1ecf9fb4d2084ea29b2e0dd3125e0cb3,
title = "ESTIMATION OF THE DISTRIBUTION FUNCTION AND ITS FITNESS",
author = "Hidekazu Nagahata",
year = "1993",
language = "English",
volume = "38",
journal = "Mathematica Japonica",
number = "2",

}

TY - JOUR

T1 - ESTIMATION OF THE DISTRIBUTION FUNCTION AND ITS FITNESS

AU - Nagahata, Hidekazu

PY - 1993

Y1 - 1993

M3 - Article

VL - 38

JO - Mathematica Japonica

JF - Mathematica Japonica

IS - 2

ER -